FEBREX PLUS TABLET

₹38.30
In stock
SKU
FEB0007
 
Manufacturer : INC-INDOCO REMEDIES LIMITED
Composition : PARACETAMOL-500MG+CHLORPHENIRAMINE-2MG+PHENYLEPHRINE-10MG
Dose Form : TABLET
Description : FEBREX PLUS TAB
Route Of Administration : ORAL
Pack : 10
Drug Ingredient Information
PARACETAMOL-500MG+CHLORPHENIRAMINE-2MG+PHENYLEPHRINE-10MG

PARACETAMOL

Information for patients
Drug Information Paracetamol belongs to a group of medicines called pain-killers or analgesics. and It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. n It is also used to relieve the symptoms of cold and flu n It is also used to help reduce a fever (high temperature).
Drug Alert
Alert n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Before Consuming the Medicine
Avoid Drug n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Drug Special Care n kidney problems n liver problems, including those due to drinking too much alcohol.
Drug Drug Interactions n barbiturates (sleeping tablets) n tricyclic antidepressants (such as amitriptyline) n colestyramine (used to treat high cholesterol) n warfarin (used to thin the blood and prevent clotting) n zidovudine (used in HIV infections and AIDS) n domperidone and metoclopramide (used to treat nausea and vomiting)
Drug Pregnancy Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Breast feeding Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Machinery Interaction This medicine should not affect your ability to drive or use machines.
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty How much to take – babies with a fever after their immunisations n This medicine is not usually given to babies under 3 months old. If your doctor advises you to use this medicine for your baby, please follow these instructions only. They are different to those written below for children and adults. n If your baby has a fever (high temperature) after their immunisations at 2 to 3 months old, your doctor may advise you to give them 2.5ml (half a 5ml spoonful) How often to take – babies with a fever after their immunisations n Give them another 2.5ml (half a 5ml spoonful) after 4-6 hours if needed n If your baby continues to have a fever after these two doses please talk to your doctor or pharmacist How much to take – children and adults n Children 3 – 12 months: 2.5ml to 5ml (half to one 5ml spoonful) n Children 1- 5 years: 5ml to 10ml (one to two 5ml spoonsful) n Children 6- 12 years: 10ml to 20ml (two to four 5ml spoonsful) n Adults and Children over 12: 20ml to 40ml to a maximum of 4g (160ml) per day How often to take – children and adults n Take a dose of this medicine every 4 to 6 hours when needed. n Do not give more than 4 doses in 24 hours. n Do not exceed the stated dose. n You must see a doctor if your symptoms worsen or do not improve after 3 days.
Drug Dose n This medicine contains 120mg of paracetamol in one 5ml spoonful. n Take this medicine by mouth only. n Shake the bottle well before use
Excess Drug Consumption n Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away. n There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.
Forgot Drug Consumption Take the next dose when needed. Do not take a double dose to make up for a forgotten dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. n sudden wheezing, fluttering or tightness of the chest or collapse. n bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation). n Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems.
Common Drug Side Effects no data available
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place

CHLORPHENIRAMINE

Information for patients
Drug Information Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking chlorpheniramine, tell your doctor and pharmacist if you are allergic to chlorpheniramine, any other medications, or any of the ingredients in the chlorpheniramine product you plan to use. Check the package label for a list of the ingredients. tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: other medications for colds, hay fever, or allergies; medications for anxiety, depression, or seizures; muscle relaxants; narcotic medications for pain; sedatives; sleeping pills; and tranquilizers. tell your doctor if you have or have ever had asthma, emphysema, chronic bronchitis, or other types of lung disease; glaucoma (a condition in which increased pressure in the eye can lead to gradual loss of vision); ulcers; diabetes; difficulty urinating (due to an enlarged prostate gland); heart disease; high blood pressure; seizures; or an overactive thyroid gland. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking chlorpheniramine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking chlorpheniramine. you should know that this medication may make you drowsy. Do not drive a car or operate machinery until you know how this medication affects you. ask your doctor about the safe use of alcohol while you are taking chlorpheniramine. Alcohol can make the side effects of chlorpheniramine worse.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information no data available
How to take the Medicine
Consumption Info Chlorpheniramine comes alone and in combination with fever and pain reducers, expectorants, cough suppressants, and decongestants. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using 2 or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose.This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain chlorpheniramine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4-11 years of age, use caution and follow the package directions carefully. If you are giving chlorpheniramine or a combination product that contains chlorpheniramine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give chlorpheniramine products that are made for adults to children.
Drug quanitty no data available
Drug Dose tablets and capsules are usually taken twice a day in the morning and evening as needed. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take chlorpheniramine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If you are using the extended-release tablets or capsules, swallow them whole. Do not break, crush, chew, or open them.
Excess Drug Consumption n case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 1066.
Forgot Drug Consumption Chlorpheniramine is usually taken as needed. If your doctor has told you to take chlorpheniramine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption no data available
Possible Side Effects
General Information These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Common Drug Side Effects Chlorpheniramine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away: drowsiness dry mouth, nose, and throat nausea vomiting loss of appetite constipation headache increased chest congestion Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately: vision problems difficulty urinating
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

PHENYLEPHRINE

Information for patients
Drug Information Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking phenylephrine, tell your doctor and pharmacist if you are allergic to phenylephrine or any other medications. do not take phenylephrine if you are taking a monoamine oxidase (MAO) inhibitor, such as isocarboxazid (Marplan), phenelzine (Nardil), selegiline (Eldepryl, Emsam, Zelapar), and tranylcypromine (Parnate), or if you have stopped taking one of these medications within the past 2 weeks. tell your doctor and pharmacist what other prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. tell your doctor if you have or have ever had high blood pressure, diabetes, trouble urinating because of an enlarged prostate gland, or thyroid or heart disease. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking phenylephrine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking phenylephrine. if you have phenylketonuria (PKU, an inherited condition in which a special diet must be followed to prevent mental retardation), you should know that some phenylephrine products may be sweetened with aspartame, a source of phenylalanine.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information Take phenylephrine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor or directed on the label. Phenylephrine comes alone and in combination with other medications. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain phenylephrine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4 to 11 years of age, use caution and follow the package directions carefully. If you are giving phenylephrine or a combination product that contains phenylephrine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give phenylephrine products that are made for adults to children. Before you give a phenylephrine product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart. Ask the child's doctor if you don't know how much medication to give the child. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If your symptoms do not get better within 7 days or if you have a fever, stop taking phenylephrine and call your doctor. If you are taking the dissolving strips, place one strip on your tongue and allow it to dissolve.
How to take the Medicine
Consumption Info . These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Drug quanitty no data available
Drug Dose no data available
Excess Drug Consumption In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.
Forgot Drug Consumption This medication is usually taken as needed. If your doctor has told you to take phenylephrine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects Phenylephrine may cause side effects. Some side effects can be serious. If you experience any of these symptoms, stop using phenylephrine and call your doctor: nervousness dizziness sleeplessness Phenylephrine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

Substitute Drugs

 
Write Your Own Review
You're reviewing:FEBREX PLUS TABLET